# SDR AALA202312217332

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A320*
- Aircraft serial: 1496
- Aircraft time: 73,126 hours, 27,818 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Part number: UNKNOWN
- Condition: Overheated
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ELECTRICAL ODOR IN FLT DECK DURING PREFLIGHT. CONFIRMED BCL 2 CURRENT DRAW EXCESSIVE. MAINTENANCE REPLACED BCL 2 IAW AMM 24-38-34.
